MathSciNet Relay Station
MathSciNet bibliographic data
MR184234 55.60 (57.55)
Hamstrom, Mary-Elizabeth Homotopy properties of the space of homeomorphisms on $P\sp{2}$ and the Klein bottle. Trans. Amer. Math. Soc. 120 1965 37–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement